# SDR MWEA96599

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT FLAP UPPER EXTERIOR SKIN CHAFED 12 INCHES STA XFLS 273 TO 285.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 57-01.
